MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CARDIOSAVE HYBRID TYPE B PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CARDIOSAVE HYBRID TYPE B PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number N/A
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Codes No Information (3190); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
It was reported that the cardiosave battery charging station needs to be returned because is difficult for the customer to remove the battery pack from one of the slots.Since this is an accessory for the iabp, there was no patient involvement.
 
Additional Manufacturer Narrative
Corrected fields: (health effect ¿ clinical code).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated fields: e1 (site country), h6 (type of investigation, investigation findings and investigation conclusions).Additional contact information: (b)(6).Gfe attempts were performed to obtain additional information and no response was provided.If no response is provided, the complaint will be closed and, if new information and/or devices are available, the file will be reopened and updated.

Brand Name
CARDIOSAVE HYBRID TYPE B PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key11381772
Report Number2249723-2021-00426
Device Sequence Number14475299
Product Code DSP
UDI-Device Identifier10607567111964
UDI-Public10607567111964
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0998-00-0802
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer04/01/2021
04/08/2024
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/23/2021
04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown